首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Bivariate value-at-risk
  • 作者:Giuseppe Arbia
  • 期刊名称:Statistica
  • 印刷版ISSN:1973-2201
  • 出版年度:2007
  • 卷号:62
  • 期号:2
  • 页码:231-247
  • 出版社:Dep. of Statistical Sciences "Paolo Fortunati", Università di Bologna
  • 摘要:In this paper we extend the concept of Value-at-risk (VaR) to bivariate return distributions in order to obtain measures of the market risk of an asset taking into account additional features linked to downside risk exposure. We first present a general definition of risk as the probability of an adverse event over a random distribution and we then introduce a measure of market risk (b-VaR) that admits the traditional b of an asset in portfolio management as a special case when asset returns are normally distributed. Empirical evidences are provided by using Italian stock market data.
Loading...
联系我们|关于我们|网站声明
国家哲学社会科学文献中心版权所有